By the fundamental work of Griffiths one knows that, under suitable assumption, homological and algebraic equivalence do not coincide for a general hypersurface section of a smooth projective variety $Y$. In the present paper we prove the same result in case $Y$ has isolated singularities.

DI GENNARO, V., Franco, D., Marini, G. (2012). A Griffiths' theorem for varieties with isolated singularities. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 5(1), 159-172.

A Griffiths' theorem for varieties with isolated singularities

DI GENNARO, VINCENZO;MARINI, GIAMBATTISTA
2012

Abstract

By the fundamental work of Griffiths one knows that, under suitable assumption, homological and algebraic equivalence do not coincide for a general hypersurface section of a smooth projective variety $Y$. In the present paper we prove the same result in case $Y$ has isolated singularities.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
http://arxiv.org/pdf/1007.0891.pdf
DI GENNARO, V., Franco, D., Marini, G. (2012). A Griffiths' theorem for varieties with isolated singularities. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 5(1), 159-172.
DI GENNARO, V; Franco, D; Marini, G
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
DFM.pdf

non disponibili

Licenza: Copyright dell'editore
Dimensione 216.8 kB
Formato Adobe PDF
216.8 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/89216
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact